# SDR SWIA202164415

- Difficulty date: December 17, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON EXSISTING REPAIR RHS BULKHEAD LOWER WEB FS 280     (C-CHECK RO 2/16/2022)    CORROSION FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED RH LOWER WEB FS280 REF. CRJ-900 SRM, 51-42-06-001-001-A01, CRJ-900 SRM, 53-11-10-201-004-A01 AND DWG CC670-34010 REV K. COMPLIED WITH TASK CARD 51-900-1002-SKY, SEE CONTINUE CARD FOR FURTHER DETAILS.
